# SDR P5CA9500281

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 2235
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND MISSING 2 RIVETS AT BS 2235 S22L ON SILL OF DOOR 5L.  CORROSION CLEANED AND TREATED PER BOEING SRM 51-10-01.  FOUND WITHIN LIMITS PER BOEING SRM 53-10-01.
